# SDR REXA2025101400922

- Difficulty date: September 3, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 36,699 hours, 26,822 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Part number: CC67039162
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SEAL RETAINER, AFT SIDE AT CTR BAGGAGE BAY DOOR.  SEAL RETAINER AFT SIDE AT CTR BAGGAGE BAY DOOR WAS REPLACED PER CRJ900 SRM 51-40-11-001-001-A01 AND WILL BE ATTENDED IN NRC 181
